JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Approximation by Post-Widder and Stancu Operators Preserving x2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.57-65
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.057
 Title & Authors
On Approximation by Post-Widder and Stancu Operators Preserving x2
Rempulska, Lucyna; Skorupka, Mariola;
  PDF(new window)
 Abstract
In the papers [5]-[7] was examined approximation of functions by the modified Szsz-Mrakyan operators and other positive linear operators preserving . In this paper we introduce the Post-Widder and Stancu operators preserving in polynomial weighted spaces. We show that these operators have better approximation properties than classical Post-Widder and Stancu operators.
 Keywords
Post-Widder operator;Stancu operator;polynomial weighted space;approximation theorem;
 Language
English
 Cited by
1.
A Voronovskaya Type Theorem on Modified Post-Widder Operators Preserving x2,;;

Kyungpook mathematical journal, 2011. vol.51. 1, pp.87-91 crossref(new window)
 References
1.
Abel U., Asymptotic approximation with Stancu beta operators, Rev. Anal. Numer. Theor. Approx., 27(1)(1998), 5-13.

2.
Abel U., Gupta V., Rate of convergence for Stancu beta operators for functions of bounded variation, Rev. Anal. Numer. Theor. Approx., 33(1)(2004), 3-9.

3.
Becker M., Global approximation theorems for Szasz-Mirakyan and Baskakov operators in polynomial weight spaces, Indiana Univ. Math. J., 27(1)(1978), 127-142. crossref(new window)

4.
Ditzian Z., Totik V., Moduli of Smoothness, Springer-Verlag, New York, 1987.

5.
Duman O., Ozarslan M. A., Szasz-Mirakjan type operators providing a better error estimation, Applied Math. Letters, (in print). crossref(new window)

6.
Duman O., Ozarslan M. A., MKZ type operators providing a better estimation on [1/2, 1), Cand. Math. Bull., 50(2007), 434-439. crossref(new window)

7.
King J. P., Positive linear operators which preservge $x^2$, Acta Math. Hungar., 99(2003), 203-208. crossref(new window)

8.
Rempulska L., Skorupka M., On strong approximation applied to Post-Widder operators, Anal. in Theory and Applic., 22(2)(2006), 172-182. crossref(new window)

9.
Rempulska L., Skorupka M., Approximation properties of modified Stancu beta operators, Rev. Anal. Numer. Theor. Approx., 35(2)(2006), (in print).

10.
Stancu D. D., On the beta approximating operators of second kind, Rev. Anal. Numer. Theor. Approx., 24(1-2)(1995), 231-239.